Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 43, NWS Louisville, KY

February 22, 2012Grayson County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Feb 22, 2012, 5:23 PM CST for Grayson County, Kentucky. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 22, 2012, 5:23 PM CST (23:23 UTC)
Expired
Feb 22, 2012, 6:00 PM CST
In force
37 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Grayson County, KY

The radar

The Louisville radar (KLVX), 61 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 217 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2212 m above ground
0-6 km bulk shear
91 kt
0-1 km storm-relative helicity
217 m²/s²
0-3 km storm-relative helicity
295 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

722 
WUUS53 KLMK 222323
SVRLMK
KYC085-230000-
/O.NEW.KLMK.SV.W.0043.120222T2323Z-120223T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
523 PM CST WED FEB 22 2012

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GRAYSON COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 600 PM CST

* AT 518 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE     
  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS WERE         
  LOCATED ALONG A LINE EXTENDING FROM BLACK ROCK TO                  
  JUGVILLE...MOVING EAST AT 25 MPH.

* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
  LEITCHFIELD...
  GRAYSON SPRINGS AND DO STOP...
  CLARKSON AND WEST CLIFTY...
  BIG CLIFTY AND READY...
  HORNTOWN AND WINDYVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND HAVE THEM RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

&&

LAT...LON 3759 8624 3758 8623 3758 8621 3756 8619
      3757 8616 3756 8617 3748 8605 3746 8606
      3742 8604 3733 8622 3734 8643 3739 8659
      3743 8663 3749 8665
TIME...MOT...LOC 2323Z 274DEG 23KT 3746 8630 3746 8660
WIND...HAIL 60MPH 1.00IN

$$

AL
2 follow-up statements
037 
WWUS53 KLMK 222345
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
545 PM CST WED FEB 22 2012

KYC085-230000-
/O.CON.KLMK.SV.W.0043.000000T0000Z-120223T0000Z/
GRAYSON KY-
545 PM CST WED FEB 22 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CST
FOR GRAYSON COUNTY...

AT 542 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER 
SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM FRAGRANT TO CANEYVILLE...MOVING 
EAST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
  LEITCHFIELD...
  SPURRIER AND LACON...
  WINDYVILLE AND ROYAL...
  MEREDITH AND LONE OAK...

HAIL FROM THE SIZE OF PEAS UP TO NICKELS HAVE FALLEN FROM THESE 
STORMS IN THE TOWNS OF ROSINE AND LEITCHFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LOUISVILLE.

&&

LAT...LON 3759 8624 3758 8623 3758 8621 3756 8619
      3757 8616 3756 8617 3748 8605 3746 8606
      3742 8604 3733 8622 3734 8643 3739 8659
      3743 8663 3749 8665
TIME...MOT...LOC 2344Z 279DEG 26KT 3746 8613 3741 8650
WIND...HAIL 60MPH 1.00IN

$$

AL
712 
WWUS53 KLMK 222359
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
559 PM CST WED FEB 22 2012

KYC085-230009-
/O.EXP.KLMK.SV.W.0043.000000T0000Z-120223T0000Z/
GRAYSON KY-
559 PM CST WED FEB 22 2012

...THE SEVERE THUNDERSTORM WARNING FOR GRAYSON COUNTY WILL EXPIRE AT
600 PM CST...

THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. BUT IF YOU RECEIVED HAIL...PLEASE RELAY YOUR REPORT TO LOCAL 
LAW ENFORCEMENT.


LAT...LON 3759 8624 3758 8623 3758 8621 3756 8619
      3757 8616 3756 8617 3748 8605 3746 8606
      3742 8604 3733 8622 3734 8643 3739 8659
      3743 8663 3749 8665
TIME...MOT...LOC 2359Z 279DEG 26KT 3744 8600 3739 8637

$$

AL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 22, 4:35 PM CST, 48 minutes earlier.

Area forecast discussion, Feb 22, 4:35 PM CST, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
535 PM EST WED FEB 22 2012

.Update...
Issued at 532 PM EST Feb 22 2012
Well, POPs need to increase a bunch; have high chance POPs, with
isolated thunderstorms across central and south-central KY through
midnight. Soundings show a well-mixed 200mb layer from the surface
up, so any stronger winds could mix down with any showers or storms.
Gusts to 40-45 mph with any cell is possible.

Update out soon.

.Update...
Issued at 506 PM EST Feb 22 2012

Putting in slight chance of rain showers sooner than the overnight
wording. With trough still to our northwest, rain showers will be
possible from now through the overnight hours and will wane from
west to east towards dawn.

Minor tweaks to temps/dewpoints. Update out shortly.

.Short Term (Tonight through Thursday night)...
Updated at 300 PM EST Feb 22 2012

Main challenge in the short-term centers around potential for severe
weather late Thursday afternoon into Thursday night, as a vigorous
upper disturbance dives SE out of the Canadian Rockies, pushing a
cold front through the Ohio Valley. Limiting factor will be
instability, even with sfc temps pushing 70F on Thursday afternoon,
due to a warm nose near 850mb. There is a narrow window just before
sunset where we could realize marginal instability, if the mid-level
dry layer is eroded in time. Otherwise this is a very dynamic
system, with strong speed shear, and potentially enhanced
directional shear if the secondary sfc low develops over the
Mississippi Valley and moves ENE across Kentucky.  All this adds up
to the slight risk advertised by SPC, and the main issue will be
damaging wind potential, with the best shot between 21Z Thursday and
03Z Friday. Will advertise this in the HWO, but with the marginal
nature of this event will keep the SVR mention out of the ZFP for
now.

Otherwise it is a very low-confidence forecast, especially tonight.
Models are quite bullish in generating precip as an upper impulse
now over Missouri moves east across Kentucky. Moisture is quite
limited across most of the area, and model time-height
cross-sections show a dry layer that only reaches 50-60% RH. The
more likely scenario would seem to be sprinkles out of a mid-level
cloud deck, but we will include a slight chance for measurable
precip tonight in south-central Kentucky, where dewpoints are
substantially higher. Temp forecast favors the warmer NAM MOS, and
may not be warm enough given the cool model bias in pre-frontal SW
flow.

.Long Term (Friday through Wednesday)...
Updated at 330 PM EST Feb 22 2012

Friday - Friday night...

Cold front will have moved through the CWA at the start of the
forecast period with dry slot working in through the mid levels.
This will occur as strong surface low moves from the eastern Great
Lakes to New England with a broad trough enveloping the east coast.
Will still keep partly to mostly cloudy skies with enough low level
moisture possible for a light rain shower or sprinkle through the
day on Friday. Highs will generally range in the upper 40s to lower
50s. Trough axis will slide through the area to the east on Friday
night with northwest flow pattern setting up. Could see a mix of
rain or snow showers with this setup as lingering low level moisture
combines with waves in the mean trough and steepening low and mid
level lapse rates. Not expecting any real problems with the
potential for snow, although soundings hint that profile could be
near convective instability and any snow shower could be briefly
heavy. Will have to monitor areas mainly west of I 65 for this
potential Friday night. Lows will drop into the upper 20s.

Saturday - Sunday night...

Trough will quickly scoot to the east with weak ridging aloft and
surface high pressure building in for the weekend. Expect mostly
clear and dry conditions with temperatures moderating to the lower
to possibly mid 50s by Sunday. Lows Saturday night will be quite
chilly in the mid and upper 20s. Trended the forecast dry for Sunday
night as moisture availability ahead of the next weather maker looks
limited.

Monday - Wednesday...

Confidence continues to be low in the forecast for next week as
models diverge on possible solutions, quite dramatically by midweek.
The big question for Monday continues to be the amount of deep
moisture ahead of a frontal boundary that is expected to pass
through. Models generally agree on a surface low across the northern
Great Lakes with zonal or broad southwest flow aloft over the
region, however there is uncertainty with regard to strength of the
low, as well as a southern stream system. For now, will keep low
chances of rain showers on Monday and Monday night. Should have a
brief dry period through most of the day Tuesday before chances for
the next bout of light rain arrive by Tuesday afternoon or evening.
This will occur ahead of another trough scooting across the central
plains. By Tuesday night, there is much uncertainty as to where
surface low with this system develops. GFS favors a northern track
with ECMWF a southern track through Wednesday. The northern track
would off a warmer, likely wetter, and possibly stormy forecast. The
southern track would be a rain or snow setup. Will have to watch
model trends over the next couple of days.

Highs on Monday should range in the mid to upper 50s ahead of the
front with lows back in the mid 40s to around 50 by Tuesday. Lows
will be in the low to mid 30s.

&&

.Aviation (18Z TAF Issuance)...
Updated at 1145 AM EST Feb 22 2012

Convection associated with an upper wave is suppressed well to the
south over Tennessee, but MVFR ceilings have spread into BWG.
Otherwise conditions are VFR with winds gradually picking up out of
the SW.  Largely a wind forecast for the remainder of the afternoon,
with gusts approaching 25 kt at times.

Low-confidence forecast this evening, as the models are surprisingly
bullish with precip even in the face of limited moisture. Do not
believe there is enough juice available for anything more than VCSH
in LEX, and will keep a mid-level ceiling.

Strongest wave will push a cold front into the region Thursday
evening, with winds increasing ahead of it through the day. Believe
the gusts will hold off until the end of the valid TAF period at BWG
and LEX, but with SDF covering until 00Z Fri we have opted to
introduce 25 kt gusts for the afternoon. Ceilings remain VFR as any
precip will still be well to our west by 00Z Fri.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Updates..........AL
Short Term.......RAS
Long Term........BJS
Aviation.........RAS
Hazardous weather outlook, Feb 22, 4:51 PM CST, 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
551 PM EST WED FEB 22 2012

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-232300-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
551 PM EST WED FEB 22 2012 /451 PM CST WED FEB 22 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL BE POSSIBLE ACROSS CENTRAL AND SOUTH-CENTRAL
KENTUCKY THIS EVENING. ANY STORM THAT FORMS WILL BE CAPABLE OF
PRODUCING STRONG GUSTY WINDS TO 50 MPH...PEA SIZE HAIL AND CLOUD
TO GROUND LIGHTNING. BRIEF HEAVY RAIN WILL ALSO BE
POSSIBLE...MAINLY FROM THE BLUEGRASS PARKWAY AND WESTERN KENTUCKY
PARKWAY SOUTHWARD.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS LATE THURSDAY
AFTERNOON INTO THURSDAY EVENING. A FEW STRONG TO SEVERE STORMS
WILL BE POSSIBLE...AND MAY PRODUCE GUSTY WINDS IN EXCESS OF 50
MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND THURSDAY
AFTERNOON AND EVENING.

AL

In the hours before

Special weather statement, Feb 22, 4:55 PM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
555 PM EST WED FEB 22 2012

KYZ024-027-028-045-053-054-222330-
BRECKINRIDGE-GRAYSON-HARDIN-LARUE-MARION-NELSON-
555 PM EST WED FEB 22 2012

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...

AT 550 PM EST/450 PM CST/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12
MILES NORTHEAST OF LEITCHFIELD TO 16 MILES WEST OF LEITCHFIELD...AND
MOVING EAST AT 40 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 40 MPH ARE
EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  LEITCHFIELD...
  HODGENVILLE...
  ELIZABETHTOWN...
  SUMMIT AND SHORT CREEK...
  GLENDALE AND NOLIN...
  FISHER AND COBBLERS KNOB...
  TONIEVILLE AND MATHERS MILL...

THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 81 AND 94...THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN MILE
MARKERS 107 AND 94...AND THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS
10 AND 1.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3756 8662 3754 8660 3755 8658 3756 8659
      3778 8559 3762 8534 3744 8595 3745 8604
      3741 8604 3739 8612 3741 8661 3749 8665
      3755 8664
TIME...MOT...LOC 2255Z 254DEG 34KT 3758 8604 3747 8654

AL
Special weather statement, Feb 22, 5:09 PM CST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
609 PM EST WED FEB 22 2012

KYZ039-045>047-054-222345-
ANDERSON-MARION-MERCER-NELSON-WASHINGTON-
609 PM EST WED FEB 22 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...

AT 604 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF SPRINGFIELD...AND MOVING
EAST AT 45 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN...HALF INCH
HAIL...AND GUSTY WINDS OF AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  SPRINGFIELD...
  HARRODSBURG...
  BARDSTOWN...
  LITSEY AND PLEASANT GROVE...
  WILLISBURG AND THOMPSONVILLE...
  BATTLE AND CARDWELL...
  CORNISHVILLE AND DUNCAN...

THIS STORM WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS 21
AND 48.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3772 8479 3770 8481 3769 8498 3768 8498
      3768 8502 3766 8503 3762 8534 3779 8557
      3797 8491 3772 8478
TIME...MOT...LOC 2309Z 258DEG 39KT 3775 8527

AL
Special weather statement, Feb 22, 5:15 PM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
615 PM EST WED FEB 22 2012

KYZ026-027-061-062-222345-
BUTLER-EDMONSON-GRAYSON-OHIO-
515 PM CST WED FEB 22 2012

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...
NICKEL SIZE HAIL...AND 45 MPH WINDS...

AT 514 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES EAST OF
HARTFORD TO 6 MILES NORTHWEST OF CENTRAL CITY...AND MOVING EAST AT 30
MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN...NICKEL SIZE
HAIL...AND GUSTY WINDS OF AROUND 45 MPH ARE EXPECTED WITH THESE
STORMS.

* THESE STORMS WILL ALSO IMPACT...
  MORGANTOWN...
  HARTFORD...
  JUGVILLE AND WHITE RUN...
  MOUNT PLEASANT AND SIMMONS...
  PINE KNOB AND ROB ROY...
  POST AND NINETEEN...

THESE STORMS WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 75 AND 94...AND THE NATCHER PARKWAY BETWEEN MILE
MARKERS 27 AND 48.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3738 8710 3742 8710 3754 8669 3735 8608
      3735 8615 3734 8615 3713 8689 3715 8693
      3722 8691 3727 8699 3732 8699 3735 8702
      3736 8707 3732 8711 3733 8714
TIME...MOT...LOC 2315Z 277DEG 26KT 3746 8664 3733 8721

AL

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 4:55 PM CSTSpecial Weather StatementLMKGrayson, Hardin, Larue35 min
Feb 22, 5:09 PM CSTSpecial Weather StatementLMKMercer, Nelson, Washington36 min
Feb 22, 5:15 PM CSTSpecial Weather StatementLMKButler, Ohio30 min
Feb 22, 5:52 PM CSTSpecial Weather StatementLMKLarue23 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.